Previous |  Up |  Next

Article

Title: Cesty a úspěchy sovětské matematiky (Czech)
Title: Ways and successes of Soviet mathematics (English)
Author: Čech, Eduard
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 77
Issue: 2
Year: 1952
Pages: 109-124
.
Category: math
.
MSC: 01A99
.
Date available: 2009-09-23T06:24:52Z
Last updated: 2015-05-08
Stable URL: http://hdl.handle.net/10338.dmlcz/117023
.

Files

Files Size Format View
CasPestMat_077-1952-2_1.pdf 3.074Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo